Journal of the Mathematical Society of Japan

Uniform ascent and descent of bounded operators

Sandy GRABINER

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 34, Number 2 (1982), 317-337.

Dates
First available in Project Euclid: 15 April 2009

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1239801734

Digital Object Identifier
doi:10.2969/jmsj/03420317

Mathematical Reviews number (MathSciNet)
MR0651274

Zentralblatt MATH identifier
0477.47013

Subjects
Primary: 47A10: Spectrum, resolvent

Citation

GRABINER, Sandy. Uniform ascent and descent of bounded operators. J. Math. Soc. Japan 34 (1982), no. 2, 317--337. doi:10.2969/jmsj/03420317. http://projecteuclid.org/euclid.jmsj/1239801734.


Export citation